RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 11, Number 4  


On a limiting distribution of singular values of random band matrices
A. Lytova, L. Pastur
311
Generic symmetries of the Laurent extension of quantum plane
S. Sinel'shchikov
333
Algebro-geometric solutions to a new hierarchy of soliton equations
Hui Wang, Xianguo Geng
359
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020